# SDR FDEA201812033420

- Difficulty date: December 3, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757230
- Aircraft serial: 24747
- Aircraft time: 70,075 hours, 25,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N53183
- Condition: Damaged
- Location: Bs 1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA AFT DECK HAS A BLEND OUT AT APPROX STA 1685 AT RBL 45.5 ORIGINAL THICKNESS IS .071" REMAINING MATERIAL IS .057" OUT OF ALLOWABLE LIMITS PER SRM.   FABRICATED REPAIR SHIM FROM 2024 -T3 .012 1"X1" , REPAIR DOUBLER FROM 2024-T3 .063,   5"X6" AND INSTALLED REPAIR TO AFT DECK AT STA .1685 RBL 45.5 IAW B757 SRM 53-60-51-2R   REPAIR 2 ALTERNATIVE I.
